Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleHomotopy techniques for multiplication modulo triangular sets
Author(s) Alin Bostan, Muhammad F.I. Chowdhury, Éric Schost, Joris van der Hoeven
TypeArticle in Journal
AbstractWe study the cost of multiplication modulo triangular families of polynomials. Following previous work by Li et al. (2007), we propose an algorithm that relies on homotopy and fast evaluation–interpolation techniques. We obtain a quasi-linear time complexity for substantial families of examples, for which no such result was known before. Applications are given notably to additions of algebraic numbers in small characteristic.
KeywordsTriangular sets, Multiplication, Complexity
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111001271
LanguageEnglish
JournalJournal of Symbolic Computation
Volume46
Number12
Pages1378 - 1402
Year2011
Edition0
Translation No
Refereed No
Webmaster